# SDR UPS96805865

- Difficulty date: March 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 5773275
- Condition: Corroded
- Location: Fs 781-759
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED CORROSION ON LOWER SUPPORT ANGLE UNDER SEAT TRACK NR 7 FS 781 TO 759.  REPAIRED PER UPS EO.
